Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Due for periods, had unprotected sex. History of depo provera. Possibilities of pregnancy?

I was due for my depo provera shot in november but decided to go off of it due to a drastic weight gain (35lbs) and extreme moodiness and other terrible side effects. Well recently (within the past month) on multiplenoccasions my boyfriend and Ihave had unprotected sex. I did a test in december but it was inconclusive.. (Ithink I messed it up..) Istill haven t had my period but have had one instance a very very light spotting for what seemed like only a few hours... I m extremly concered.. it it possible Iam pregnant?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
thank you for the question.since you are on depo provera,spotting and amenorrhoea(delayed period) are the possible side effects.mean while you can do urine pregnancy test .If it is negative you can wait and repeat it after a week.If it is positive a test called serum b-hCG has to be done twice with a gap of 48 hours .this will help you to know if you are really pregnant.your gynaecologist may also ask for pelvic ultrasound scan if b-hCG is elevated.I hope you find this answer helpful
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor